# SDR DALA2022022201166

- Difficulty date: February 16, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 73,896 hours, 27,747 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 AFTER FLIGHT AFT RT CABIN DOOR 3R THE SLIDE LIGHT REMAINS ILLUMINATED WITH DOOR DISARM. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR SENSORS. OPERATED SLIDE ARMING LEVER SEVERAL TIMES. SLIDE LIGHT OPERATES PER AMM 25-66. (8390676)
